Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 311, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 21, 2011, 8:36 PM CDT for Creek County, Okmulgee County, Tulsa County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2011, 8:36 PM CDT (01:36 UTC)
- Expired
- May 21, 2011, 9:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 55 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 8:38 PM CDT | HAIL 1 | 2 N Slick, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 7:08 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1388 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 2020 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
134 WUUS54 KTSA 220136 SVRTSA OKC037-111-143-220215- /O.NEW.KTSA.SV.W.0311.110522T0136Z-110522T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 836 PM CDT SAT MAY 21 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA * UNTIL 915 PM CDT * AT 832 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF SLICK...MOVING NORTHEAST AT 50 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... MOUNDS...KIEFER...GLENPOOL...BIXBY...JENKS AND TULSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3609 9594 3593 9577 3564 9628 3576 9641 TIME...MOT...LOC 0136Z 229DEG 41KT 3575 9625 $$
4 follow-up statements
751 WWUS54 KTSA 220146 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 846 PM CDT SAT MAY 21 2011 OKC037-111-143-220215- /O.CON.KTSA.SV.W.0311.000000T0000Z-110522T0215Z/ CREEK OK-OKMULGEE OK-TULSA OK- 846 PM CDT SAT MAY 21 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTHEASTERN TULSA...NORTHWESTERN OKMULGEE AND EASTERN CREEK COUNTIES... AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF SLICK...MOVING NORTHEAST AT 50 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MOUNDS... LIBERTY...KIEFER...GLENPOOL...BIXBY...JENKS...LEONARD AND TULSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3571 9617 3582 9633 3609 9594 3593 9577 TIME...MOT...LOC 0146Z 227DEG 42KT 3585 9616 $$
592 WWUS54 KTSA 220150 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 850 PM CDT SAT MAY 21 2011 OKC037-111-143-220215- /O.CON.KTSA.SV.W.0311.000000T0000Z-110522T0215Z/ CREEK OK-OKMULGEE OK-TULSA OK- 850 PM CDT SAT MAY 21 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTHEASTERN TULSA...NORTHWESTERN OKMULGEE AND EASTERN CREEK COUNTIES... AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNDS... MOVING NORTHEAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF QUARTERS AS IT PASSED SLICK. THE STORM HAS WEAKENED AND NICKEL SIZE HAIL REMAINS POSSIBLE. DAMAGING WINDS WILL ALSO REMAIN POSSIBLE. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MOUNDS... LIBERTY...KIEFER...GLENPOOL...BIXBY...JENKS...LEONARD AND TULSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3575 9613 3585 9628 3609 9594 3593 9577 TIME...MOT...LOC 0149Z 227DEG 42KT 3587 9613 $$
189 WWUS54 KTSA 220158 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 858 PM CDT SAT MAY 21 2011 OKC111-220208- /O.CAN.KTSA.SV.W.0311.000000T0000Z-110522T0215Z/ OKMULGEE OK- 858 PM CDT SAT MAY 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKMULGEE COUNTY IS CANCELLED... LAT...LON 3586 9597 3590 9621 3609 9594 3593 9577 TIME...MOT...LOC 0158Z 227DEG 42KT 3596 9602 $$ OKC037-143-220215- /O.CON.KTSA.SV.W.0311.000000T0000Z-110522T0215Z/ CREEK OK-TULSA OK- 858 PM CDT SAT MAY 21 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTHEASTERN TULSA AND EASTERN CREEK COUNTIES... AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIEFER... MOVING NORTHEAST AT 50 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BIXBY... JENKS...LEONARD AND TULSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3586 9597 3590 9621 3609 9594 3593 9577 TIME...MOT...LOC 0158Z 227DEG 42KT 3596 9602 $$
197 WWUS54 KTSA 220210 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 910 PM CDT SAT MAY 21 2011 OKC037-143-220220- /O.EXP.KTSA.SV.W.0311.000000T0000Z-110522T0215Z/ CREEK OK-TULSA OK- 910 PM CDT SAT MAY 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA AND EASTERN CREEK COUNTIES EXPIRES AT 915 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS TO 45 MPH AND BRIEF HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR CREEK COUNTY. LAT...LON 3586 9597 3590 9621 3609 9594 3593 9577 TIME...MOT...LOC 0210Z 227DEG 42KT 3606 9589 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:45 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 21, 6:45 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 645 PM CDT SAT MAY 21 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. ISOLATED STORMS WILL BE AROUND THROUGH MID/LATE EVENING THOUGH CHANCES TOO SMALL TO INCLUDE AT ANY ONE TERMINAL. LOW CLOUDS WILL SPREAD NORTHWARD FROM NORTH TEXAS BY EARLY MORNING...WITH MVFR CEILINGS EXPANDING ACROSS THROUGH OK AND WESTERN AR THROUGH MID MORNING. CEILINGS WILL RAISE AND THUNDERSTORM CHANCES WILL INCREASE BY SUNDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 300 PM CDT SAT MAY 21 2011/ DISCUSSION... A MOIST AND UNSTABLE ATMOSPHERE WILL REMAIN PLACE OVER THE NEXT SEVERAL DAYS. WITH NO SIGNIFICANT UPPER SYSTEMS TO SWEEP THE PLAINS IN THE SHORT TERM...THE DRY LINE WILL WILL REMAIN WEST OF THE AREA WITH MODEST SURGES DURING THE DAY AND THE BOUNDARY RETREATING DURING THE OVERNIGHT PERIODS. 850 MB MOISTURE WAS VIRTUALLY EXTINCT THIS MORNING...HOWEVER IT HAS BEGIN TO RETURN TO THE AREA. BEST CHANCES FOR STORMS LATE THIS AFTERNOON AND EVENING WILL RESIDE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. COVERAGE IS EXPECTED TO REMAIN LOW...BUT A HIGH CONDITIONAL SEVERE RISK IS IN PLACE GIVEN THE SURFACE BASED INSTABILITY. IMPROVED MOISTURE OFF THE SURFACE WILL BE IN PLACE TOMORROW...AND MAY OFFER INCREASED COVERAGE OF STORMS. SURFACE FEATURES TIGHTEN UP TOMORROW NIGHT AND MONDAY AS THE NEXT UPPER TROUGH APPROACHES THE 4 CORNERS REGION. A WARM FRONT SETS UP ACROSS NRN OK/SRN KANSAS...SO THIS..AND ANY APPROACHING S/W ENERGY AN LOW LEVEL JET INFLUENCE WILL RESULT IN STORM DEVELOPMENT. THIS SURFACE TROUGH WILL SLOW DOWN/ CLOSE OFF WITH TIME AS IT ENTERS THE PLAINS...THERE FORE STORM CHANCES WILL REMAIN WITH LITTLE CHANGE IN ATMOSPHERE EXPECTED. THIS UPPER SYSTEM WILL FINALLY MOVE EAST OF THE AREA THURSDAY...AND WILL EFFECTIVELY PUSH A FRONT THROUGH THE AREA. COOLER AIR WILL FILTER ACROSS THE AREA. LOW POPS MAY BE NEEDED TO ACCOUNT FOR PRECIP THAT MAT LINGER ON THE BACK SIDE OF THE UPPER LOW. WILL KEEP THE LATER PERIODS HEADING INTO NEXT WEEKEND DRY FOR NOW. TEMP WISE...USED PRIMARILY A BLEND OF ECMWF AND MEX FOR THE EXTENDED...AND OPTED FOR SMALL DEVIATIONS HERE AND THERE FROM THE MAV IN THE SHORT TERM. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 87 71 81 / 20 20 50 50 FSM 67 86 69 81 / 30 40 40 50 MLC 70 85 70 83 / 30 30 50 50 BVO 66 88 69 81 / 20 20 40 50 FYV 64 81 65 79 / 30 30 40 50 BYV 64 83 64 79 / 30 30 40 50 MKO 67 84 70 81 / 30 30 50 50 MIO 65 85 66 80 / 20 40 40 50 F10 69 86 70 81 / 20 30 50 50 HHW 70 86 70 84 / 30 30 40 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, May 21, 4:50 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT SAT MAY 21 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT SAT MAY 21 2011
...SEVERE STORMS POSSIBLE TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...AND TO A LESSER EXTENT NORTHWEST
ARKANSAS..
ONSET...AFTER 5 PM.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 5 PM..
DISCUSSION...
A WARM MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE REGION.
ALTHOUGH THERE IS A STRONG CAPPING INVERSION... THERE IS A CHANCE
THAT CONVECTION WILL OCCUR THIS EVENING. A HIGH SHEAR ENVIRONMENT
WILL ALLOW FOR STORM ROTATION... AND WITH THE LEVEL OF
INSTABILITY... ANY STORMS THAT CAN GET GOING WILL LIKELY QUICKLY BECOME
SEVERE. VERY LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE
WITH THIS ACTIVITY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL FORM OVER THE REGION SUNDAY
AFTERNOON IN A VERY UNSTABLE AND WEAKLY CAPPED ENVIRONMENT EAST OF
THE DRYLINE. VERY LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE.
THUNDERSTORM CHANCES WILL CONTINUE MONDAY AND ESPECIALLY MONDAY
NIGHT...AS A MOIST AND UNSTABLE AIRMASS REMAINS OVER THE REGION AND
BOUNDARIES THAT WILL FOCUS DEVELOPMENT REMAIN NEARBY. VERY HEAVY
RAINFALL WILL BE POSSIBLE WITH THESE STORMS...WHICH COULD CAUSE SOME
FLOODING. SEVERE HAIL AND WIND WILL LIKELY ACCOMPANY THE STRONGER
STORMS. ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE STORMS ARE
POSSIBLE AGAIN ON TUESDAY AFTERNOON AND EVENING AHEAD OF THE
DRYLINE. A COLD FRONT WILL SWEEP THROUGH THE REGION WEDNESDAY...AND
WILL BRING AN END TO PRECIP CHANCES FOR THE END OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 21, 5:35 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT SAT MAY 21 2011
ARZ011-019-020-212300-
CRAWFORD AR-FRANKLIN AR-MADISON AR-
535 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD AND SOUTHWESTERN MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF PINEY...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PINEY...BIDVILLE...FERN...SAINT
PAUL...COMBS...BRASHEARS...DUTTON...PATRICK...DELANEY...CROSSES AND
LOCKE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3556 9406 3563 9416 3577 9402 3576 9401
3576 9396 3583 9396 3597 9382 3580 9364
TIME...MOT...LOC 2235Z 226DEG 41KT 3567 9403Special weather statement, May 21, 7:46 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT SAT MAY 21 2011
OKZ064-220115-
CREEK OK-
746 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CREEK
AT 746 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
MILFAY...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY AND DEPEW.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3570 9662 3577 9663 3595 9648 3579 9628
3564 9660 3564 9661 3567 9663 3569 9663
TIME...MOT...LOC 0046Z 224DEG 13KT 3571 9657Special weather statement, May 21, 7:58 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT SAT MAY 21 2011
OKZ065-220130-
OKFUSKEE OK-
758 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 759 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF PADEN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CASTLE...PADEN...BOLEY...MASON...
OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3553 9663 3564 9644 3564 9619 3557 9619
3542 9644 3545 9645 3545 9647 3543 9649
3545 9655 3544 9656 3541 9653 3539 9654
3540 9663
TIME...MOT...LOC 0059Z 232DEG 34KT 3543 9660Special weather statement, May 21, 8:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT SAT MAY 21 2011
OKZ064-066-220200-
CREEK OK-OKMULGEE OK-
828 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK AND NORTHWESTERN OKMULGEE
AT 828 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF SLICK...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SLICK AND KELLYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3598 9618 3578 9598 3563 9630 3563 9639
3566 9648
TIME...MOT...LOC 0128Z 226DEG 41KT 3568 9635The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:46 PM CDT | Special Weather Statement | TSA | Creek | 29 min |
| May 21, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 22 min |
| May 21, 7:58 PM CDT | Special Weather Statement | TSA | Okfuskee | 32 min |
| May 21, 8:28 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| May 21, 9:02 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| May 22, 5:17 PM CDT | Special Weather Statement | TSA | Ottawa | 28 min |
| May 22, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 59 min |
| May 22, 5:51 PM CDT | Special Weather Statement | TSA | Wagoner | 24 min |
| May 22, 5:54 PM CDT | Special Weather Statement | TSA | Craig | 36 min |
| May 22, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 61 min |
| May 22, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 57 min |
| May 22, 6:24 PM CDT | Tornado Warning | TSA | Craig, Delaware, Ottawa | 36 min |
| May 22, 6:42 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 33 min |
| May 22, 6:47 PM CDT | Special Weather Statement | TSA | Okfuskee | 28 min |
| May 22, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| May 22, 6:55 PM CDT | Tornado Warning | TSA | Delaware | 65 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.